TU Darmstadt / ULB / TUbiblio

REGULARITY CRITERIA FOR WEAK SOLUTIONS OF THE NAVIER-STOKES SYSTEM IN GENERAL UNBOUNDED DOMAINS

Farwig, Reinhard and Riechwald, Paul Felix (2016):
REGULARITY CRITERIA FOR WEAK SOLUTIONS OF THE NAVIER-STOKES SYSTEM IN GENERAL UNBOUNDED DOMAINS.
9, In: Discrete and Continuous Dynamical Systems-Series S, (1), pp. 157-172, ISSN 1937-1632, [Online-Edition: http://dx.doi.org/10.3934/dcdss.2016.9.157],
[Article]

Item Type: Article
Erschienen: 2016
Creators: Farwig, Reinhard and Riechwald, Paul Felix
Title: REGULARITY CRITERIA FOR WEAK SOLUTIONS OF THE NAVIER-STOKES SYSTEM IN GENERAL UNBOUNDED DOMAINS
Language: German
Journal or Publication Title: Discrete and Continuous Dynamical Systems-Series S
Volume: 9
Number: 1
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 29 Feb 2016 16:00
Official URL: http://dx.doi.org/10.3934/dcdss.2016.9.157
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item